Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Swelling of vein under left side tongue, after eating salty food, white bubbles in tongue. Cause and solution?

Hi, I normally experience on and off swelling of the vein under the left side of my tongue . Especially after eating salty foods and hot beverages. it swells and stiffens and there is a white bubble at the tip. but when i press against the vein with my tongue, salty liquid comes out and the pain instantly goes away. what is the cause of this and a solution?
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. A swollen vein in the left side of your tongue after eating salty food with white bubbles in the tongue does not sound right. The cause may be various and an allergic reaction to something that you ate might be the most probable cause. I hope this helps relieve your anxiety however you need to see a physician to know what the real reason is.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 27 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor